were do i go

please can someone help im feeling so down i dont. see any end to this ! ive been crying a lot over the last week itjust starts and keeps up for a while ! for those of you who dont know me i suffer from anxiety and depression i take quetiapine for anxiety which i had the dose adjusted recently im really finding it hard to cope and im worried what will happen ! i have a good family and wife who try there best to help but its getting over powering ! thank you in advance for you help ! david

6 Replies

oldestnewest
  • Hi David

    It's great that you have such a brilliant support network, but we all know that sometimes even that isn't enough to keep the black dog away.

    I'm not sure how recently you had your medication adjusted, but sometimes an increase in dose can make you feel temporarily worse? It's usually listed as one of the side effects in the packaging.

    Maybe it would be worth going back to your doctors and having a chat with him about this current situation. Is there anything significant that might have contributed to how you're feeling? Sometimes someting might seem irrelevant, but when you think carefully about it, you realise it's had quite an impact on you.

    Not forgetting the effect that January has on everybody - depressed or not. The come-down after Christmas, the bills that need paying, the cold weather. I'm sure depression was invented in January!

    I'm here quite a bit at the moment if you just want to chat.

    Take care

    Lucy x

  • hi lucy and hannah thanks for getting back to me ! im just finding it hard to cope lately one minute im fine the next im crying the changing mydosage maybe doesnt help but im putting my faith in the doctors to help me get well its just sometimes seems to take so long to work !

  • David I know that situation when the mood is

    Tearful one minute and fine the next. Just bear with it and accept

    It's not your fault , it's Depression not you, so be gentle with

    Yourself.

    Hannah x

  • Hi David and I'm really sorry your suffering so much. I think what helps me when

    Iike this is to go with it. Rather than fighting against it. Let yourself cry and just

    Accept your going through a hard time at the moment . Usually we don't stay

    In this situation for too long. Although it seems never ending.

    David would you think of calling your Dr. If you don't improve. As its very hard

    When your in such pain. It's just a very bad patch for you and hopefully

    You will get a bit of relief soon.

    David I'm around to chat if you need to talk.

    Warm healing hugs

    Hannah x

  • Hi David I am sorry you are still feeling like this. I was going to say what Hannah just said - sometimes it's just best not to fight it but to go with it. You will stop crying eventually. Make a bit of a joke about it like 'Oh God I've got leaky eye syndrome again' Or 'Someone just shoot me'. Getting your sense of humour back is a good way to alleviate your pain even if you have to force it sometimes. Your feelings have to come out but laughing at yourself is much better and easier on the eyes than crying.

    I remember a while ago thinking I have had enough and am just going to decline gracefully so I stayed in bed as much as I could thinking I could just fade away gradually. But it doesn't work like that does it and eventually I called myself a silly cow, got out of bed and carried on as normal.

    I am always here for you my friend and I have broad shoulders. I have a lot of time for you David and will help in any way I can. Ok? Lots of hugs

    Bev xxx

  • Have you any reasons why you feel this way ??

    You need to give the medications time to work, if you have increased the dose it could take a further two weeks. If you have been taking the initial dose it can take up to four or five weeks to get a steady effect as in the early stages you can have unpleasant contraindications as you get used to taking them

    Always around for chat

    BOB

You may also like...